# SDR P5CA0300730

- Difficulty date: January 20, 2003
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N922FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22768
- Aircraft time: 72,156 hours, 17,725 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Support Angle
- Part number: NONE
- Part serial: CRACKED
- Condition: Cracked
- Location: #4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK APPROX. 2-3/4" FOUND #4 PYLON AFT ENG. BULKHEAD FRAME AT NAC STA 221.90 MID SPARE WEB LWR LATERAL SUPPORT ANGLE AT MID SECTION & JOINTING 3 FASTENERS. REPLACEMENT OF CRACKED LATERAL SUPPORT ANGLE CARRIED OUT PER SRM 51-10-01.
